# SDR 97FDEA00151

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65163164
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0465 002 CORROSION (53-224-01) ON BS 344 FLOORBEAM BETWEEN RBL 12 AND LBL 55, WL 208.  REMOVED UPPER CHORD ON FLOORBEAM AT BS 344, RBL 4 - LBL 65, WL 208 AND FABRICATED NEW UPPER CHORD AND SPLICE ANGLES PER FED-EX DRAWING SR 27-53-007. INSTALLED FASTENERS PER FED-EX SRM 51-30-2.
